-
1
-
-
0001066856
-
Asymptotic integrated mean square error using least squares and bias minimizing splines
-
AGARWAL, G. G. and STUDDEN W. J. (1980). Asymptotic integrated mean square error using least squares and bias minimizing splines. Ann. Statist. 8 1307-1325.
-
(1980)
Ann. Statist.
, vol.8
, pp. 1307-1325
-
-
Agarwal, G.G.1
Studden, W.J.2
-
2
-
-
0040877302
-
2[0,1] approximation by spline with variable knots
-
2[0,1] approximation by spline with variable knots. Quart. Appl. Math. 36 293-304.
-
(1978)
Quart. Appl. Math.
, vol.36
, pp. 293-304
-
-
Barrow, D.L.1
Smith, P.W.2
-
3
-
-
34250263445
-
Smoothing noisy data with spline functions: Estimating the correct degree of smoothing by the generalized cross-validation
-
CRAVEN, P. and WAHBA, G. (1979). Smoothing noisy data with spline functions: estimating the correct degree of smoothing by the generalized cross-validation. Numer. Math. 31 337-403.
-
(1979)
Numer. Math.
, vol.31
, pp. 337-403
-
-
Craven, P.1
Wahba, G.2
-
4
-
-
0002316349
-
On calculating with B-splines
-
DE BOOR, C. (1972). On calculating with B-splines. J. Approx. Theory 6 50-62.
-
(1972)
J. Approx. Theory
, vol.6
, pp. 50-62
-
-
De Boor, C.1
-
6
-
-
0001320046
-
Inverses of band matrices and local convergence of spline projection
-
DEMKO, S. (1977). Inverses of band matrices and local convergence of spline projection. SIAM J. Numer. Anal. 14 616-619.
-
(1977)
SIAM J. Numer. Anal.
, vol.14
, pp. 616-619
-
-
Demko, S.1
-
7
-
-
0002432565
-
Multivariate adaptive regression splines (with discussion)
-
FRIEDMAN, J. H. (1991). Multivariate adaptive regression splines (with discussion). Ann. Statist. 19 1-141.
-
(1991)
Ann. Statist.
, vol.19
, pp. 1-141
-
-
Friedman, J.H.1
-
9
-
-
0001257368
-
Estimating regression functions and their derivatives by the kernel method
-
GASSER, T. and MÜLLER, H. G. (1984). Estimating regression functions and their derivatives by the kernel method. Scand. J. Statist. 11 171-185.
-
(1984)
Scand. J. Statist.
, vol.11
, pp. 171-185
-
-
Gasser, T.1
Müller, H.G.2
-
10
-
-
0001106460
-
Residual variance and residual pattern in nonlinear regression
-
GASSER, T., SROKA, L. and JENNEN-STEINMETZ, C. (1986). Residual variance and residual pattern in nonlinear regression. Biometrika 73 625-633.
-
(1986)
Biometrika
, vol.73
, pp. 625-633
-
-
Gasser, T.1
Sroka, L.2
Jennen-Steinmetz, C.3
-
11
-
-
77956889318
-
Asymptotically optimal difference-based estimation of variance in nonparametric regression
-
HALL, P., KAY, J. W. and TITTERINGTON, D. M. (1990). Asymptotically optimal difference-based estimation of variance in nonparametric regression. Biometrika 77 521-528.
-
(1990)
Biometrika
, vol.77
, pp. 521-528
-
-
Hall, P.1
Kay, J.W.2
Titterington, D.M.3
-
12
-
-
0040877300
-
An equivalent kernel method for least squares spline regression
-
Supplement
-
HUANG, S. Y. and STUDDEN, W. Y. (1993). An equivalent kernel method for least squares spline regression. Statist. Decisions 3 179-201 (Supplement).
-
(1993)
Statist. Decisions
, vol.3
, pp. 179-201
-
-
Huang, S.Y.1
Studden, W.Y.2
-
13
-
-
0001318038
-
Hotelling's theorem on the volume of tubes: Some illustrations in simultaneous inference and data analysis
-
JOHANSEN, S. and JOHNSTONE, M. (1990). Hotelling's theorem on the volume of tubes: some illustrations in simultaneous inference and data analysis. Ann. Statist. 18 652-684.
-
(1990)
Ann. Statist.
, vol.18
, pp. 652-684
-
-
Johansen, S.1
Johnstone, M.2
-
14
-
-
0001652263
-
Non-parametric estimation of conditional quantile functions
-
KOENKER, R., NG, P. and PORTNOY, S. (1994). Non-parametric estimation of conditional quantile functions. Biometrika 81 673-680.
-
(1994)
Biometrika
, vol.81
, pp. 673-680
-
-
Koenker, R.1
Ng, P.2
Portnoy, S.3
-
16
-
-
0000570382
-
On estimating regression
-
NADARAYA, E. A. (1964). On estimating regression. Theory Probab. Appl. 9 141-142.
-
(1964)
Theory Probab. Appl.
, vol.9
, pp. 141-142
-
-
Nadaraya, E.A.1
-
17
-
-
0031530602
-
Local asymptotics for quantile smoothing splines
-
PORTNOY, S. (1997). Local asymptotics for quantile smoothing splines. Ann. Statist. 25 414-434.
-
(1997)
Ann. Statist.
, vol.25
, pp. 414-434
-
-
Portnoy, S.1
-
19
-
-
0039691235
-
Universal sieves and spline adaptation
-
Ohio State Univ.
-
SHEN, X. and HU, C. (1995). Universal sieves and spline adaptation. Technical Report 543, Dept. Statist., Ohio State Univ.
-
(1995)
Technical Report 543, Dept. Statist.
, vol.543
-
-
Shen, X.1
Hu, C.2
-
21
-
-
0010989735
-
Global convergence rates of B-spline M-estimators in nonparametric regression
-
SHI, P. and LI, G. (1995). Global convergence rates of B-spline M-estimators in nonparametric regression. Statist. Sinica 5 303-318.
-
(1995)
Statist. Sinica
, vol.5
, pp. 303-318
-
-
Shi, P.1
Li, G.2
-
22
-
-
0000439527
-
Optimal global rates of convergence for nonparametric regression
-
STONE, C. (1982). Optimal global rates of convergence for nonparametric regression. Ann. Statist. 10 1040-1053.
-
(1982)
Ann. Statist.
, vol.10
, pp. 1040-1053
-
-
Stone, C.1
-
23
-
-
0001227575
-
Additive regression and other nonparametric models
-
STONE, C. (1985). Additive regression and other nonparametric models. Ann. Statist. 13 689-705.
-
(1985)
Ann. Statist.
, vol.13
, pp. 689-705
-
-
Stone, C.1
-
24
-
-
0001719983
-
The dimensionality reduction principle for generalized additive models
-
STONE, C. (1986). The dimensionality reduction principle for generalized additive models. Ann. Statist. 14 590-606.
-
(1986)
Ann. Statist.
, vol.14
, pp. 590-606
-
-
Stone, C.1
-
25
-
-
0346862811
-
The use of polynomial splines and their tensor products in multivariate function estimation
-
STONE, C. (1994). The use of polynomial splines and their tensor products in multivariate function estimation. Ann. Statist. 22 118-184.
-
(1994)
Ann. Statist.
, vol.22
, pp. 118-184
-
-
Stone, C.1
|